Hail, Nevada
- When
- August 27, 12:45 PM CST
- Where
- Nevada County, Rosston
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.583, -93.283
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 27, 8:30 AM CST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT SAT AUG 27 2005
.DISCUSSION...
WILL UPDATE FORECAST A LITTLE EARLY FOR THE AFTERNOON PACKAGE.
OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION IN OKLAHOMA AND ARKANSAS
WAS NEAR A ELD-JXI-JDD LINE AND SOME CONVECTION WAS ALREADY FIRING
ALONG THIS LINE...AS WELL AS WIND SHIFT TO NORTHWEST. TEMPS RUNNING
ONLY A COUPLE DEGREES LOWER BEHIND THE BOUNDARY THAN THIS TIME
YESTERDAY...THUS DOES NOT APPEAR TO BE ENOUGH TO DISCONTINUE HEAT
ADVISORY NORTH AT THIS TIME. LOOK FOR MUCH OF THE CONVECTION THIS
AFTERNOON TO FIRE ACROSS MIDDLE AND SOUTHERN SECTIONS OF CWA ALONG
AND AHEAD OF OUTFLOW. THUS WILL UPDATE ZONES TO TAKE OUT MORNING
WORDING AND UP POPS SOUTHERN ZONES TO CHANCE.
&&
.POINT TEMPS/POPS...
SHV 101 76 97 76 / 20 30 20 10
MLU 100 75 95 75 / 30 30 20 20
DEQ 98 73 97 72 / 30 20 20 10
TXK 100 76 97 76 / 30 20 20 10
ELD 98 74 96 75 / 30 30 20 10
TYR 101 76 97 74 / 20 30 20 10
GGG 101 75 98 75 / 20 30 20 10
LFK 100 74 97 74 / 20 30 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
SOTO...GRANT...JACKSON...LA
SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.
OK...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES: AND
MCCURTAIN.
TX...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
RIVER...RUSK...SABINE TX...SAN
AUGUSTINE...SHELBY...SMITH...TITUS...UPSHUR...AND WOOD.
&&
14HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SAT AUG 27 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-271700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SAT AUG 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A HEAT ADVISORY IS EFFECT THROUGH 7 PM THIS EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 44
The Shreveport radar (KSHV), 136 km away, was scanning. The volume nearest the first event began at 18:47 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481197.